# SDR FDEA201905121039

- Difficulty date: May 12, 2019
- Submitted: May 19, 2019
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 66,614 hours, 15,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 178
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MDIS  643   33-50  1574   12MAY19  MEM  OPEN  U  LOGPAGES:3109226  "EMER LT BATT 1 LO"  MEL 12MAY19 21:18  MEM U  RELEASED FOR SERVICE PER MEL : 33-50-04  CATEGORY : C EXPIRATION : 22MAY19  "MEL 33-50-04: EMER LIGHTS - INOP."  C/7185238 REMOVED AND REPLACED EMERG EXIT POWER SUPPLY IAW MM 33-51-01-4, NEEDS OPS CHECK ONCE POWER IS RESTORED TO ACFT. FACT 15MAY19 09:10  MEM PERFORMED OPERATIONAL TEST OF THE EMERG LIGHT BATTERY PACK IAW MM 33-51-01, OPS NORMAL, MEL CLEARED.
